# SDR ASAA2020092133211

- Difficulty date: September 21, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 51,179 hours, 15,203 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Indicator
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT RT SIDE LIGHT NOT ON WITH SWITCH IN ON POSITION.  GROUNDED-YES.  ACCOMPLISHED WINDOW HEAT OPS TEST, REF B737-800 AMM 30-41-00, OPS NORMAL.
